Short Communication | Open Access
C. R. Pichard, C. R. Tellier, A. J. Tosser, "Hyperbolic Approximate Form of the Mayadas-Shatzkes Function", Active and Passive Electronic Components, vol. 7, Article ID 194294, 2 pages, 1981. https://doi.org/10.1155/APEC.7.235
Hyperbolic Approximate Form of the Mayadas-Shatzkes Function
This article has no abstract.
Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.